Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 13, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 9, 2023, 5:03 PM EDT for Dutchess County, New York. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2023, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 9, 2023, 7:05 PM EDT
- In force
- 2 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 117 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 5:24 PM EDT | FLASH FLOOD | 2 S Beacon, NY | Route 9D closed near Slocum Road in the City of Beacon due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
395
WGUS51 KALY 092103
FFWALY
NYC027-100015-
/O.NEW.KALY.FF.W.0013.230709T2103Z-230710T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
503 PM EDT Sun Jul 9 2023
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Southwestern Dutchess County in east central New York...
* Until 815 PM EDT.
* At 503 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Beacon, Wappingers Falls, Fishkill, Myers Corner, Glenham, Beacon
Hills, Groveville, Castle Point, Brinckerhoff, Hughsonville,
Chelsea, Brockway, New Hamburg, Wiccopee, Swartoutville, Lomala
and Dutchess Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to the National Weather Service by email
atALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4159 7395 4160 7385 4150 7381 4149 7393
4144 7398 4146 7400 4150 7399 4151 7400
4152 7400 4155 7399 4157 7396
FLASH FLOOD...RADAR INDICATED
$$
Rathbun1 follow-up statement
896
WGUS71 KALY 092305
FFSALY
Flash Flood Statement
National Weather Service Albany NY
705 PM EDT Sun Jul 9 2023
NYC027-092315-
/O.CAN.KALY.FF.W.0013.000000T0000Z-230710T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
705 PM EDT Sun Jul 9 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN DUTCHESS
COUNTY...
The heavy rain has ended at this time. Flooding is no longer
expected to pose a threat for at least the next few hours. Please
continue to heed remaining road closures.
A Flood Watch remains in effect until 200 PM EDT Tuesday.
LAT...LON 4159 7395 4160 7385 4150 7381 4149 7393
4144 7398 4146 7400 4150 7399 4151 7400
4152 7400 4155 7399 4157 7396
$$
RathbunWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 4:19 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 9, 4:19 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
419 PM EDT Sun Jul 9 2023
.SYNOPSIS...
A strong disturbance will bring periods of rain, heavy
at times, with embedded thunderstorms this evening into Monday.
Flash flooding and minor to moderate river flooding are expected.
After a brief reprieve from the wet weather Tuesday, unsettled
weather looks to return for the second half of the into early next
weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
*Flood watch has been extended until 2 PM Tuesday for the
entire area except Herkimer County...
*For more information on the expected life-threatening flash
flooding, river flooding, and rainfall amounts, please see the
hydro section below...
As of 4:15 PM EDT...Strong upper shortwave has become
negatively tilted as it rounds the base of a deepening upper
trough over the Great Lakes and Ohio Valley. Ahead of this
disturbance, a low-level frontal/convergence boundary has acted
as a focus for convective initiation over the past several
hours. The environment across the area is favorable for
convection with the 18z ALY sounding launched by SUNY Albany
showing around 3000 J/kg of SB CAPE, which has led to a few
stronger storms with damaging wind gusts. However, lack of
stronger vertical shear has kept the threat for organized severe
weather on the lower side. The environment is also unusually
moist, with the 18z sounding showing PWATs of 1.92" which is
near the daily max moving average per the SPC sounding
climatology. With mean cloud-layer winds parallel to the
surface boundary, we have already seen training and backbuilding
of the convection that has developed. Warm cloud depths of
around 10 kft have lead to efficient warm rain processes. So
far, the highest rainfall amounts potentially in excess of 2-4
inches have occurred across the Mid Hudson Valley and
Litchfield County, where several flash flood warnings have
already been issued.
As we head through the evening and into tonight, we should see
the heavy rain continue to expand further north and west over
the coming hours. The upper trough continues to deepen as a
second shortwave tracks through the southwesterly flow aloft.
Divergent flow aloft and jet coupling will further add to the
impressive forcing for ascent. In response, an area of low
pressure is expected to develop and move off the Mid-Atlantic
coast tonight into Monday morning. As this happens, the upper
low will begin to close off over PA/western NY, which has been
shown by local research to be a favorable position for heavy
rainfall in our area. While diminishing instability will end the
sever threat this evening, the environment becomes increasingly
favorable for heavy rain with PWATs approaching 2" and warm
cloud depths increasing to around 12 kft. An inverted trough
along the existing stationary front will help focus the heaviest
rain mainly for areas east of the Hudson River, except this
will include the Catskills as well. The Catskills and the high
terrain of western New England will see widespread 2-4" of rain
with local 4-6+" amounts due to southeasterly upslope
enhancement. Scattered to widespread life threatening flash
flooding will continue through tonight.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Monday, heavy rain is expected to continue through most of the
day, especially in western New England and north of I-90. This
is a change from yesterday, and the lingering rain is due to the
fact that the upper trough is expected to close off further
south/west, leading to slower movement of the surface low.
There will likely be some heavier bands of heavier rainfall as
mid- level frontogenesis and upper deformation continue to
provide unseasonably strong forcing for ascent. Precipitation
could make it into the ADKs and western Mohawk Valley as well,
which will most likely be spared from the heaviest rain
overnight tonight. There is a marginal risk for severe weather
in much of western New England, but the primary threat will
continue to be flash flooding and river flooding due to
torrential rainfall. Please see the the hydro section for more
details on the flood threat.
Rain continues across portions of the ADKs, upper Hudson Valley,
and western New England well into Monday night, although areas
south of I-90 should finally see any lingering showers begin to
taper off overnight. Main stem river will likely continue to
rise even after the rain has ended.
Tuesday, heights rise aloft as the upper trough moves off to our
northeast and a shortwave ridge builds overhead. THe surface low
weakens as it tracks into northern New England. There may be a
few lingering showers in portions of the southern Greens in the
morning, but otherwise mainly dry weather is expected through
the day Tuesday. Dew points will be slightly lower, but it will
be warm with highs in the mid to possibly upper 80s in the
valleys with returning sun.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Continued unsettled weather possible in the long term...
Long term period will be mainly influenced by very large, sprawling,
anomalous upper-level low located in Central Canada. Multiple
shortwaves will rotate around the periphery of this feature in the
Wednesday to Saturday timeframe, and there is a lot of forecast
uncertainty tied to the timing and evolution of these shortwaves as
they track west of our area. Additional forecast uncertainty comes
from the forward progression of a slow-moving surface cold front
associated with the upper trough will track through our region, most
likely sometime Thursday/Friday.
The front could get close enough to bring some scattered showers or
thunderstorms to our western areas Wednesday evening, but the better
chance for showers/storms appears to be Thursday and Friday. The
front may clear our area to the east by Saturday, but if it is
slower and lingers over our area then additional showers and storms
would be possible Saturday as well. If any areas see repeated rounds
of thunderstorms, then some flooding could be possible given
antecedent wet conditions. Temperatures during the long term will
likely run several degrees above normal with highs each day with
highs in the 70s for the high terrain and mid to upper 80s in the
valleys, with overnight lows mainly in the 60s each night.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Through 18Z/Mon...Clusters of showers/thunderstorms containing
locally heavy rain will continue lifting northward over the next
few hours, eventually congealing into an area of moderate/heavy
rain toward and after sunset, with periods of moderate/heavy
rain continuing overnight. There could be a break in the steady
rain Monday morning, before additional slow moving
showers/thunderstorms develop after 16Z/Mon.
Cigs should lower to MVFR/IFR through this afternoon into Monday
morning, with pockets of IFR/LIFR Vsbys possible within the
heaviest downpours.
Light southeast winds 4-8 KT will become light/variable around
and after sunset, then should trend into the north to northwest
at 4-8 KT Monday morning.
Winds will be stronger, and variable in direction in and near
any thunderstorms.
Outlook...
Monday Night: High Operational Impact. Likely SHRA...TSRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA.
Thursday: High Operational Impact. Likely SHRA...TSRA.
Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.HYDROLOGY...
Widespread heavy rain will continue through at least Monday
afternoon and may linger into Monday night across southern
Vermont. Given that the storm is expected to move slower than it
was yesterday, the flood watch was extended to 2 PM Tuesday, as
rivers and streams may continue to rise even after the rain
ends.
This will be a high-impact event, with scattered to numerous
instances of life-threatening flash flooding this afternoon
through tomorrow in addition to minor to isolated moderate river
flooding, especially on the Hoosic and Walloomsac Rivers. WPC
has included most of the region in a moderate risk for excessive
rainfall today, and the moderate risk continues through
tomorrow for the Upper Hudson Valley and western New England.
Total rainfall amounts will be on the order of 2 to 4 inches for
most of the region. The highest rainfall amounts will occur east
of the Hudson River and in the Catskills. These areas will see
isolated rainfall amounts of locally 4 to 6+ inches. A few 7
inch amounts can't be ruled out in the higher elevations of the
southern Greens.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through Tuesday afternoon for CTZ001-013.
NY...Flood Watch through Tuesday afternoon for NYZ033-039>043-
047>054-058>061-063>066-082>084.
MA...Flood Watch through Tuesday afternoon for MAZ001-025.
VT...Flood Watch through Tuesday afternoon for VTZ013>015.
&&
SYNOPSIS...Main
NEAR TERM...Main
SHORT TERM...Main
LONG TERM...Main
AVIATION...KL
HYDROLOGY...Hazardous weather outlook, Jul 9, 4:24 PM EDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 424 PM EDT Sun Jul 9 2023 CTZ001-013-MAZ001-025-NYZ033-039>043-047>054-058>061-063>066-082>084- VTZ013>015-101100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Hamilton-Southern Fulton-Montgomery- Northern Saratoga-Northern Warren-Northern Washington-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 424 PM EDT Sun Jul 9 2023 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. In addition, there is a chance for thunderstorms Thursday through Saturday, mainly in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report rainfall amounts, and any damage from thunderstorms, to the National Weather Service in Albany. NYZ032-038-101100- Northern Herkimer-Southern Herkimer- 424 PM EDT Sun Jul 9 2023 This Hazardous Weather Outlook is for Herkimer County in eastern New York. .DAY ONE...Tonight. Widespread rain and thunderstorms are expected tonight. Thunderstorms will likely produce heavy rain at times, which may result in flooding of urban and low lying areas. Flash flooding is possible if repeated heavy downpours or training convection occurs. If expected rainfall amounts increase, then the flood watch could be expanded. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Widespread rain and thunderstorms are expected to continue through the day Monday. Additional flooding or flash flooding will be possible if storms repeatedly track over the same area. In addition, there is a chance for thunderstorms Thursday through Saturday, mainly in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report rainfall amounts to the National Weather Service in Albany.
In the hours before
Local storm report, Jul 9, 4:23 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
423 PM EDT Sun Jul 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM Flood 3 ENE Accord 41.80N 74.18W
07/09/2023 Ulster NY Fire Dept/Rescue
Creek Road flooded near Accord in the Town of Rochester
&&
Event Number ALY2303110
RathbunLocal storm report, Jul 9, 4:24 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
424 PM EDT Sun Jul 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Tstm Wnd Dmg Schaghticoke Hill 42.88N 73.60W
07/09/2023 Rensselaer NY Trained Spotter
Many branches and a few trees reported down along Rt 40
south of Schaghticoke. Time estimated from radar.
&&
Event Number ALY2303111
LMPLocal storm report, Jul 9, 4:35 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
435 PM EDT Sun Jul 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM Flood 1 WSW Plattekill 41.61N 74.10W
07/09/2023 Ulster NY Fire Dept/Rescue
Flooding along portions of Quaker Street near
Plattekill.
&&
Event Number ALY2303112
RathbunSpecial weather statement, Jul 9, 4:40 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
440 PM EDT Sun Jul 9 2023
NYZ043-092115-
Northern Washington NY-
440 PM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of northern Washington
County through 515 PM EDT...
At 440 PM EDT, Doppler radar was tracking a strong thunderstorm over
Comstock, or 7 miles south of Whitehall, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitehall, Comstock, Mount Hope, Fort Ann, Lock Twelve Marina,
Dresden Center, South Bay, Low Hampton, South Bay Village, Snody
Dock, Clemons, Baldwin Corner, Hampton Flats, Grays Corner, West
Granville, East Whitehall, Iron Furnace, Ottenburgs Ramp and Hogtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4370 7339 4364 7343 4362 7342 4359 7343
4357 7339 4362 7337 4363 7330 4360 7329
4358 7330 4357 7327 4355 7325 4336 7341
4340 7357 4360 7356 4365 7349 4367 7350
4372 7347
TIME...MOT...LOC 2040Z 197DEG 9KT 4346 7346
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KSLLocal storm report, Jul 9, 4:42 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
442 PM EDT Sun Jul 09 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM Tstm Wnd Dmg 1 SE Albany 42.65N 73.77W
07/09/2023 Albany NY Trained Spotter
A few small trees and tree limbs reported down near
Washington Park and the intersection of Madison Ave and
New Scotland Ave.
&&
Event Number ALY2303113
LMPSpecial weather statement, Jul 9, 4:43 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
443 PM EDT Sun Jul 9 2023
VTZ013-092130-
Bennington VT-
443 PM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of northwestern
Bennington County through 530 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Manchester, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arlington, Manchester, Dorset, Manchester Center, Sunderland, North
Rupert, Beartown, East Rupert, North Dorset, Manchester Depot,
Richville, Barnumville, Freedleyville, Sunderland Station, South
Dorset and East Dorset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4308 7308 4308 7318 4328 7322 4331 7322
4330 7299 4329 7299 4329 7298 4330 7297
4330 7295
TIME...MOT...LOC 2043Z 184DEG 13KT 4317 7313
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 11:11 PM EDT | Special Weather Statement | ALY | Ulster | 49 min |
| Jul 9, 12:01 AM EDT | Areal Flood Advisory | ALY | Ulster | 119 min |
| Jul 9, 12:21 AM EDT | Special Weather Statement | ALY | Ulster | 39 min |
| Jul 9, 12:31 AM EDT | Special Weather Statement | ALY | Ulster | 44 min |
| Jul 9, 12:39 AM EDT | Flash Flood Warning | ALY | Ulster | 97 min |
| Jul 9, 1:07 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jul 9, 1:32 PM EDT | Flash Flood Warning | ALY | Ulster | 3 hr |
| Jul 9, 1:59 PM EDT | Areal Flood Advisory | ALY | Ulster | 4 hr |
| Jul 9, 2:17 PM EDT | Special Weather Statement | ALY | Greene | 28 min |
| Jul 9, 2:33 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jul 9, 2:35 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 40 min |
| Jul 9, 2:38 PM EDT | Special Weather Statement | ALY | Albany | 37 min |
| Jul 9, 2:40 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 35 min |
| Jul 9, 2:58 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 3 hr |
| Jul 9, 3:09 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 36 min |
| Jul 9, 3:13 PM EDT | Flash Flood Warning | ALY | Rensselaer, Saratoga, Washington | 3 hr |
| Jul 9, 3:15 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 45 min |
| Jul 9, 3:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 36 min |
| Jul 9, 3:29 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady | 2 hr |
| Jul 9, 3:34 PM EDT | Areal Flood Advisory | ALY | Greene | 2 hr |
| Jul 9, 3:38 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Jul 9, 3:50 PM EDT | Flash Flood Warning | ALY | Dutchess | 103 min |
| Jul 9, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga | 37 min |
| Jul 9, 4:05 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Jul 9, 4:08 PM EDT | Special Weather Statement | ALY | Warren | 37 min |
| Jul 9, 4:15 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jul 9, 4:40 PM EDT | Special Weather Statement | ALY | Washington | 35 min |
| Jul 9, 4:58 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Saratoga, Schenectady | 108 min |
| Jul 9, 5:27 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 2 hr |
| Jul 9, 5:27 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Jul 9, 5:41 PM EDT | Areal Flood Advisory | ALY | Dutchess | 2 hr |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.